# SDR SIMA201910232001

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 37,248 hours, 32,732 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Part number: 80300021
- Part serial: A16110334
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL PAX O2 MASKS DROPPED-C/A-INSPECTED ALL PASSENDGER O2 MASKS AND RESTOWED MASKS IAW AMM 35-20-04. REMOVED AND REPLACED PASSENGER O2 GENERATORS 1A, 6A, 5A, 8A, 9A, 14A, 13A, 11A, 7A, 17A, 16A, 10A, 15A, 4BC, 5BC, 6BC, 7BC, 8BC, 9BC, 10BC, 11BC, 18BC, 13BC, 12BC, 17BC, 15BC, 16BC, 14BC,  IAW EMB 145 AMM 35-20-01. OXYGEN GENERATOR P/N 803000-21 S/N A16110338 (6A); A16110301 (5A); A16110297 (8A); A16110255 (9A); A16110333 (14A); A16110346 (7A); A16110324 (11A); A16110300 (13A); A16110265 (15A); A16110336 (10A); A16110249 (16A); A16110305 (17A);  P/N 803000-23 S/N A17021522 (6BC); A17021531 (4BC); A17021520 (7BC); A17021519 (8BC); A17021769 (5BC); A17021514 (9BC); A17021518 (10BC); A17021533 (11BC); A17021521 (18BC); A17021756 (17BC); A17021535 (12BC); A17021523 (13BC); A17021532 (14BC); A17021537 (16BC); A17021516 (15BC)
